# SDR CA040227003

- Difficulty date: February 6, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Doug DC3C
- Engine: Pwa R183092
- Propeller: Hamstd 23E50
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: PD12H4
- Condition: Out Of Adjust
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT LANDED AND THROTTLES RETURNED TO IDLE, THE NR 2 ENGINE LOADED UP AS IF IT WAS EXCESSIVELY RICH AND THE ENGINE STOPPED. IT WAS IN TAXI PHASE SO THE AIRCRAFT ROLLED TO PARKING POSITION. MAINTENANCE FOUND THAT THE IDLE MIXTURE WAS EXCESSIVELY RICH AND WOULD NOT RESPOND TO ADJUSTMENT CARBURETOR WAS REPLACED AND THE AIRCRAFT RELEASE FOR RETURN TO SERVICE. CARBURETOR WITH ONLY 3.8 HOURS TSO, WAS SENT FOR WARRANTY AND REPORT OF DEFECT.
